Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 1, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Feb 10, 2009, 2:17 PM CST for Canadian County, Oklahoma County, Oklahoma. It was in force for 28 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 2:17 PM CST (20:17 UTC)
- Expired
- Feb 10, 2009, 2:45 PM CST
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 38 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 2:22 PM CST | HAIL 1.75 | Yukon, OK | REPORTED BY KWTV-TV |
| Feb 10, 2:22 PM CST | HAIL 2.5 | 2 W Yukon, OK | REPORTED BY BROADCAST MEDIA |
| Feb 10, 2:25 PM CST | HAIL 2.75 | Yukon, OK | |
| Feb 10, 2:37 PM CST | TORNADO 1 | 2 Nnw Warr Acres, OK | A BRIEF TORNADO OCCURRED NEAR THE INTERSECTION OF NORTHWEST EXPRESSWAY AND ROCKWELL AVENUE. SIGNIFICANT ROOF DAMAGE OCCURRED AT TWO LARGE SHOPPING CENTERS, WITH ADDITIONAL ROOF AND WINDOW DAMAGE REPORTED TO A SMALLER RETAIL BUILDING. SOME MINOR DAMAGE WAS REPO |
| Feb 10, 2:40 PM CST | HAIL 2 | 5 Ne Yukon, OK | OCCURRED AT THE INTERSECTION OF HWY 3 AND 4. |
| Feb 10, 2:42 PM CST | HAIL 2.75 | 4 N Bethany, OK | OCCURRED 1 MILE EAST OF THE INTERSECTION OF HWY 3 AND 4. |
| Feb 10, 2:43 PM CST | HAIL 0.88 | Yukon, OK | AT I-40 AND MUSTANG RD |
| Feb 10, 2:48 PM CST | TORNADO | 3 Wsw Edmond, OK | TORNADO LASTED APPROXIMATELY 10 MINUTES. TORNADO WAS CONFIRMED BY BROADCAST MEDIA. TORNADO APPEARED TO TRAVEL THROUGH THE NW SIDES OF EDMOND. RECEIVED DAMAGE REPORTS ON PENNSYLVANIA AVE. BETWEEN 149TH AND 156TH. THIS TORNADO IS UNDER INVESTIGATION. |
| Feb 10, 2:50 PM CST | HAIL 1 | 4 Nw Edmond, OK | |
| Feb 10, 2:53 PM CST | TORNADO 2 | 3 Wnw Edmond, OK | *** 1 INJ *** A TORNADO FORMED NEAR THE INTERSECTION OF 192ND AND WESTERN AVENUE AND LIFTED 5 MILES NORTH OF EDMOND ACROSS THE COUNTY LINE INTO LOGAN COUNTY. SEVERAL HOMES WERE DAMAGED AS THE TORNADO TRACKED NORTHEAST, SOME OF THEM SEVERELY. THE MOST SEVERE DA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 12:49 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 102017
TOROUN
OKC017-109-102045-
/O.NEW.KOUN.TO.W.0001.090210T2017Z-090210T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 245 PM CST
* AT 217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WESTERN
OKLAHOMA CITY...4 MILES NORTHWEST OF MUSTANG...MOVING NORTHEAST AT
40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BETHANY...MUSTANG...NICHOLS
HILLS...NORTHWESTERN OKLAHOMA CITY...THE VILLAGE...WARR ACRES...
WESTERN EDMOND AND YUKON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 145.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 127.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3563 9739 3537 9773 3537 9776 3544 9791
3573 9756
TIME...MOT...LOC 2017Z 223DEG 35KT 3545 9775
$$
WR2 follow-up statements
000
WWUS54 KOUN 102026
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CST TUE FEB 10 2009
OKC017-109-102045-
/O.CON.KOUN.TO.W.0001.000000T0000Z-090210T2045Z/
CANADIAN OK-OKLAHOMA OK-
226 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WESTERN
OKLAHOMA AND EASTERN CANADIAN COUNTIES...
AT 226 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WESTERN
OKLAHOMA CITY...NEAR YUKON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BETHANY...NICHOLS HILLS...
NORTHWESTERN OKLAHOMA CITY...THE VILLAGE...WARR ACRES...WESTERN
EDMOND AND YUKON.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3563 9739 3563 9740 3541 9770 3541 9776
3549 9782 3573 9757 3572 9755
TIME...MOT...LOC 2026Z 223DEG 35KT 3551 9768
$$
WR000
WWUS54 KOUN 102035
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CST TUE FEB 10 2009
OKC017-109-102045-
/O.CON.KOUN.TO.W.0001.000000T0000Z-090210T2045Z/
CANADIAN OK-OKLAHOMA OK-
235 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
NORTHWESTERN OKLAHOMA AND EASTERN CANADIAN COUNTIES...
AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTHWESTERN
OKLAHOMA CITY...NEAR WILEY POST AIRPORT...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BETHANY...NORTHERN OKLAHOMA
CITY...THE VILLAGE...WARR ACRES AND WESTERN EDMOND.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3572 9755 3564 9741 3549 9764 3549 9769
3553 9776 3573 9757
TIME...MOT...LOC 2035Z 219DEG 31KT 3558 9764
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 1:50 PM CST, 27 minutes earlier.
Area forecast discussion, Feb 10, 1:50 PM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 150 PM CST TUE FEB 10 2009 .DISCUSSION... 18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH. SATELLITE IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL DEVELOP NEAR A SHARPENING DRYLINE. LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA. SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA. CAA WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY MORNING. A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY. CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING SKIES AND LESS WIND. WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS. COOLER/COLDER AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY. TWO MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW. TIMING AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC. AT THIS TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY TO MONDAY NIGHT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 42 62 35 62 / 70 10 0 10 HOBART OK 41 62 36 63 / 40 10 0 0 WICHITA FALLS TX 46 68 37 67 / 40 0 0 10 GAGE OK 36 59 30 60 / 40 10 0 0 PONCA CITY OK 42 54 35 60 / 70 40 0 10 DURANT OK 50 67 39 64 / 90 10 0 10 && SIX
Hazardous weather outlook, Feb 10, 11:50 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST TUE FEB 10 2009
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CST TUE FEB 10 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE AND SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A WICHITA FALLS TO
KINGFISHER TO STILLWATER LINE. THE SLIGHT RISK AREA EXTENDS
WEST OF THE MODERATE AREA AND IS ALONG AND EAST OF A CHEROKEE TO
ALTUS LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
2 PM UNTIL 11 PM.
IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE THIS EVENING.
DISCUSSION...
A STORM SYSTEM IS APPROACHING THE SOUTHERN PLAINS TODAY...
INCREASING THE CHANCE FOR THUNDERSTORMS. THE MOIST AIR IS INCREASING
ACROSS OKLAHOMA AND WILL CONTINUE TO INCREASE DURING THE DAY AS
SOUTH WINDS PREVAIL. THE INCREASED MOISTURE WILL AID IN
DESTABILIZATION OF THE AIRMASS THIS AFTERNOON WITH WIND SHEAR ALSO
EXPECTED TO INCREASE IN ADVANCE OF THE APPROACHING STORM SYSTEM.
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND
EVENING FROM CENTRAL OKLAHOMA INTO NORTH TEXAS ALONG AN EASTWARD
ADVANCING DRYLINE. DAMAGING WINDS ...LARGE HAIL...AND TORNADOES WILL
BE POSSIBLE. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE
MODERATE RISK AREA WHERE MOISTURE AND WIND SHEAR ARE EXPECTED TO BE
MAXIMIZED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL SEE AN ELEVATED
RISK OF WILDFIRES AS A DRYLINE ADVANCES EAST. GUSTY
SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE THIS AFTERNOON.
THIS COMBINED WITH WARM TEMPERATURES AND LOW HUMIDITY WILL
RESULT IN INCREASED WILDFIRE POTENTIAL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.In the hours before
Special weather statement, Feb 10, 1:29 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 129 PM CST TUE FEB 10 2009 OKZ007-008-012-101945- GARFIELD OK-KAY OK-GRANT OK- 129 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF LAMONT AT 129 PM CST...MOVING NORTHEAST AT 45 MPH. SMALL HAIL IS POSSIBLE. WR
Local storm report, Feb 10, 1:44 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
144 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL 2 W CYRIL 34.90N 98.24W
02/10/2009 E0.75 INCH CADDO OK AMATEUR RADIO
&&
SMITHSpecial weather statement, Feb 10, 1:45 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 145 PM CST TUE FEB 10 2009 OKZ007-008-012-013-102000- GARFIELD OK-NOBLE OK-KAY OK-GRANT OK- 145 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND NOBLE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER BILLINGS AT 145 PM CST... MOVING NORTHEAST AT 45 MPH. SMALL HAIL IS LIKELY. WR
Special weather statement, Feb 10, 1:48 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 148 PM CST TUE FEB 10 2009 OKZ008-012-013-018-019-102015- LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK- 148 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KAY... KINGFISHER...LOGAN AND NOBLE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES SOUTHWEST OF BRAMAN TO 7 MILES EAST OF DOVER AT 148 PM CST...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY. WR
Special weather statement, Feb 10, 1:53 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 153 PM CST TUE FEB 10 2009 OKZ037-038-102015- TILLMAN OK-COMANCHE OK- 153 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF HOLLISTER AT 153 PM CST...MOVING NORTHEAST AT 45 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. WR
Special weather statement, Feb 10, 2:12 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 212 PM CST TUE FEB 10 2009 OKZ025-102030- OKLAHOMA OK- 212 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF BETHANY AT 212 PM CST...MOVING NORTHEAST AT 40 MPH. PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITIES OF EDMOND AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 1:40 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Feb 10, 2:29 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Feb 10, 2:37 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Feb 10, 2:44 PM CST | Tornado Warning | OUN | Logan, Oklahoma | 31 min |
| Feb 10, 2:56 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Feb 10, 3:08 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 37 min |
| Feb 10, 3:10 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 50 min |
| Feb 10, 3:13 PM CST | Tornado Warning | OUN | Logan, Payne | 32 min |
| Feb 10, 3:16 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 44 min |
| Feb 10, 3:32 PM CST | Tornado Warning | OUN | Canadian | 28 min |
| Feb 10, 3:43 PM CST | Severe Thunderstorm Warning | OUN | Logan | 17 min |
| Feb 10, 3:44 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| Feb 10, 3:45 PM CST | Tornado Warning | OUN | Payne | 30 min |
| Feb 10, 3:59 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 17 min |
| Feb 10, 4:01 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 44 min |
| Feb 10, 4:03 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 27 min |
| Feb 10, 4:12 PM CST | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| Feb 10, 4:16 PM CST | Areal Flood Advisory | OUN | Canadian, Logan, Oklahoma, Payne | 3 hr |
| Feb 10, 4:20 PM CST | Severe Thunderstorm Warning | OUN | Payne | 40 min |
| Feb 10, 4:26 PM CST | Severe Thunderstorm Warning | OUN | Comanche | 34 min |
| Feb 10, 4:29 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 61 min |
| Feb 10, 4:47 PM CST | Severe Thunderstorm Warning | OUN | Logan, Payne | 43 min |
| Feb 10, 4:50 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Feb 10, 4:55 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 35 min |
| Feb 10, 5:00 PM CST | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| Feb 10, 5:17 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 43 min |
| Feb 10, 5:28 PM CST | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 47 min |
| Feb 10, 5:43 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 47 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.